# SDR 2009F00002

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: General aviation
- Aircraft: N736EA
- Make and model: Beech C90
- Aircraft serial: LJ1478
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT LEVELED OFF AT 20,000 FT AFTER APPROX 45 MIN OF FLIGHT, THERE WAS A SUDDEN BANG, AND CO-PILOTS WINDSHIELD INNER PANE SPIDER WEB CRACKED.  FLT CREW DIVERTED TO NEAREST AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.
